# SDR USAA2011092600026

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 11,010 hours, 3,885 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Failed
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR SLIDE SHOWS ARMED WHEN DOOR IS DISARMED.  MAINTENANCE REPLACED FAILED ESCAPE SLIDE ARMING HANDLE SWITCH 5WN2 IAW AIRBUS MAINTENANCE MANUAL 52-73-11.
